# SDR 95FDEA00008

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FE
- Make and model: Doug MD-11F
- Aircraft serial: 48604
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Part number: 10573334195
- Condition: Contaminated
- Location: Lt Wing Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NRT - LANDING GEAR AURAL WARNING CAME ON AT 1500 FT ON CLIMB-OUT GEAR AND FLAP POSITIONS CONFIRMED UP NORMAL WARNING OFF WHEN GEAR WAS LOWERED FOR LANDING.  FOUND CONNECTOR P1-1111 PIN S HAD BAD INSULATION BY MEGER TESTER FOR LEFT OUTBD FLAP POS XMTR T2-5 ALSO WATER AND DE-ICE FLUID CONTAMINATION AT FLAP TRACK FAIRING.  REPLACED CONNECTOR P1-1111 AND CLEANED WATER AND DE-ICE FLUID.  LANDING GEAR AND CENTER AURAL WARNING F/O OK.
